# SDR UALA2010073002754

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 45,648 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HAS A FUEL LEAK AT FUEL PUMP UPPER HARD LINES BOSSES.  REPLACED O-RINGS ON UPPER HARD LINES.  LEAK CHECKED GOOD.
